Per citar aquest document: http://ddd.uab.cat/record/1906
Sur l'holonomie des variétés pseudo-riemanniennes de signature (2,2 + n)
Ikemakhen, A.

Data: 1999
Resum: In this paper, we determinate a class of possible restricted holonomy groups for a non-irreducible indecomposable pseudo-riemannian manifold with signature (2,2 + n). In particular, we deduce that which associated to symmetric spaces; and give some examples of such spaces. Finally, we construct some examples of metrics whose restricted holonomy groups are not closed.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 1 (1999) , p. 55-84, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_43199_03


30 p, 259.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir